Field-Dependent Homological Behavior of finite dimensional algebras.
Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 15-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
little finitistic dimension, finite dimensional algebra, finite projective dimensions, finitely generated modules, cyclic module, generators, quiver, global dimension, finite dimensional monomial relation algebras
@article{MM2_1994__82_1_155912,
author = {Birge Zimmermann Huisgen},
title = {Field-Dependent {Homological} {Behavior} of finite dimensional algebras.},
journal = {Manuscripta mathematica},
pages = {15--30},
year = {1994},
volume = {82},
number = {1},
zbl = {0816.16009},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155912/}
}
Birge Zimmermann Huisgen. Field-Dependent Homological Behavior of finite dimensional algebras.. Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 15-30. http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155912/